MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFILL-10-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROFILL-10-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 100620HFIL-V
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: the hydrofill 6/20 coil broke in the microcatheter during the coil's ascent to the aneurysm, in a patient admitted for sah after aneurysm rupture.The doctor removed both the coil and microcatheter.Coil was stuck in the microcatheter.No snare was used.No clinical consequences reported.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite a device return attempt.Ongoing attempts will be made for the device return.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant completely stretched and separated from the pusher.The pusher was not returned for evaluation.The investigation found that the implant's monofilament showed a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but stretching is consistent with the device experiencing forces exceeding the implant's yield strength.
 
Event or Problem Description
No additional information received regarding the event.

Brand Name
HYDROFILL-10-AV
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22355900
Report Number2032493-2025-90287
Device Sequence Number8705916
Product Code KRD
UDI-Device Identifier00816777024411
UDI-Public(01)00816777024411(11)250122(17)291231(10)0000918635
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100620HFIL-V
Device Lot Number0000918635
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETHER
Patient SexUnknown